# SDR ASAA2016030115710

- Difficulty date: March 1, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,279 hours, 3,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT DID NOT GO OUT AND REMAINED ON ENTIRE FLIGHT. ACFT GROUNDED.  CHECKED AND RELEASED ACFT IAW MEL 21-5D, RT RAM AIR DOOR INOPERATIVE.  FOLLOWED FIM 21-51, TASK 803 THROUGH STEP G, 11, E. BITE CHECK & OPS CHECKS GOOD.  RAM AIR DOOR FULL OPEN LIGHT EXTINGUISHED IN AIR MODE.
